# SDR USAA990284

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 330
- Part time: 31,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION AT BS 330, WL 208.10 AND RBBL 52 FLOOR SUPPORT.  REPLACED FLOOR SUPPORT PER SRM 51-10-02.  (M)
